Mathematics

[1] Effectivity of iitaka fibrations and pluricanonical systems of polarized pairs

Caucher Birkar University of Cambridge De-Qi Zhang National University of Singapore

Algebraic Geometry mathscidoc:1901.01001

Publications mathématiques de l'IHÉS, (123), 283-331, 2016
[ Download ] [ 2019-01-30 15:12:59 uploaded by matzdq ] [ 3 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Fukaya's conjecture on $S^1$-equivariant de Rham complex

Ziming Nikolas Ma The Chinese University of Hong Kong

Differential Geometry mathscidoc:1901.10003

[ Download ] [ 2019-01-28 22:54:50 uploaded by zimingnikolas ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Estimates for sums and gaps of eigenvalues of Laplacians on measure spaces

Da-Wen Deng Xiangtan University Sze-Man Ngai Georgia Southern University and Hunan Normal University

Publications of CMSA of Harvard mathscidoc:1901.38001

[ Download ] [ 2019-01-21 02:46:04 uploaded by smngai ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Spectral asymptotics of one-dimensional graph-directed self-similar measures with overlaps

Sze-Man Ngai Georgia Southern University and Georgia Southern University Yuanyuan Xie Renmin University of China

Analysis of PDEs mathscidoc:1901.03006

[ Download ] [ 2019-01-21 02:38:50 uploaded by smngai ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Self-dual radial non-topological solutions to a competitive Chern-Simons model

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Analysis of PDEs mathscidoc:1901.03005

Advances in Mathematics, 331, 484-541, 2018
[ Download ] [ 2019-01-19 13:08:08 uploaded by zjchen ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved